Pacific Journal of Mathematics

Quelques classes de cobordisme non orienté refusant de se fibrer sur des sphères.

A. Didierjean

Article information

Source
Pacific J. Math., Volume 132, Number 2 (1988), 233-241.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102689677

Mathematical Reviews number (MathSciNet)
MR934167

Zentralblatt MATH identifier
0644.57016

Subjects
Primary: 57R75: O- and SO-cobordism

Citation

Didierjean, A. Quelques classes de cobordisme non orienté refusant de se fibrer sur des sphères. Pacific J. Math. 132 (1988), no. 2, 233--241. https://projecteuclid.org/euclid.pjm/1102689677


Export citation

References

  • [1] R. L. W. Brown, Cobordism and bundles over spheres, Michigan Math. J., 16 (1969), 315-320.
  • [2] P. E. Conner and E. E. Floyd, Fibering within a cobordism class, Michigan Math. J., 12 (1965), 33-47.
  • [3] A. Didierjean, Classes de cohomologie invariantespar cobordisme et classes de cobordisme se fibrant sur des spheres, C. R. Acad. Sc. Paris, 289 (1979), 165- 167.
  • [4] S. M. Kahn, Cobordism obstructions tofibering manifolds over spheres, Pacific J. Math., 114 (1984).
  • [5] D. F. X. O'Reilly, Cobordism classesoffiberbundles,Pacific J.Math.,69 (1977), 467-475.
  • [6] R. E. Stong, Cobordism and Stiefel Whitney number, Topology, 4 (1965), 241- 256.